DocServer

Stochastic homogenization of elliptic boundary-value problems with Lp-data

Andrews, Kevin T. and Wright, Steve (1998) Stochastic homogenization of elliptic boundary-value problems with Lp-data. Asymptot. Anal., 17 (3). pp. 165-184.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1113

Actions (login required)

View Item